# SDR CAL960190

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 591 - MSP - THE RIGHT MLG GREEN LIGHT DID NOT ILLUMINATED WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH TO MSP, AND IT WOULD NOT TEST.  CHANGING BULBS DID NOT HELP.  THE GEAR WAS VISUALLY INSPECTED AND CONFIRMED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MLG DOWN INDICATION LIGHT BURNED OUT.  THE INDICATOR LIGHT WAS RELAMPED AND OPERATION CHECKED NORMAL.  (M)
